# SDR TWAA0017103

- Difficulty date: October 25, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FRAME AT STA 503, BETWEEN LONGERONS 28R TO 28L.  REMOVED 2 FOOT SECTION OF FRAME AND INSTALLED NEW SECTION PER SRM 53-03, P4A.
